alexa Dystonia associated with lamotrigine therapy: a case report and review of the literature.
Neurology

Neurology

Brain Disorders & Therapy

Author(s): MarreroGonzalez PC, Ruano OL, Catalano G, Catalano MC

Abstract Share this page

Abstract The association of extrapyramidal side effects (EPS) with the use of conventional antipsychotics is well established, however, EPS can occur during treatment with anticonvulsant medications as well. We will present the case of a patient who developed an acute dystonic reaction during treatment with lamotrigine and again during re-challenge with the same agent. We will review common side effects of this medication and the previous reports of lamotrigine-associated dystonias. We will also discuss a possible underlying mechanism.
This article was published in Curr Drug Saf and referenced in Brain Disorders & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords